# SDR DALA2022052303527

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CORROSION INTERNAL STRUCTURE LOCATED DOOR OUTFLOW VALVE AREA FR 65 TO FR 66 AT LEVEL STR 28R TO STR 29R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ERA 599398-14 REV ORIGINAL. (2245117)
